# SDR DALA2018040302143

- Difficulty date: April 1, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 52,910 hours, 27,907 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Power Transfer
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, ENGAGED AUTO-THROTTLES AT 70 KNOTS. DC BUSS OFF MESSAGE APPEARED ON THE EPCU ANNUNCIATOR PANEL.  ALL OTHER SYSTEMS & INDICATIONS NORMAL BEFORE AND AFTER ATO.  PERFORMED NO GO ODI PREVENTION CHECK LIST.  FOUND DC EMERGENCY POWER TRANSFER RELAY R2-326 FAILED.  REPLACED THE RELAY.  OPS CHECKED NORMAL.
